# SDR SIMA20131123002

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 24,492 hours, 21,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 3 FLOOR PROXIMITY STRIP LIGHT INOPERATIVE.  R & R NR 3 FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-50-12.
